Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

40 days old vomits after taking lactogen. What is causing this ?

my breast milk is not comming and my 40 days baby is taking lactogen but sometimes she vomiting what is a problem
Asked On : Mon, 13 Jun 2011
Answers:  1 Views:  520
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
First thing to emphasise , please try to breast feed as much as you can. that gives nutrition, resistance?emotional devolopment of baby.let the baby suck frequently,that may induce milk secreations.your dr. may prescribe few medicines according to your health. take pleantyof proteins ( milk),calcium Iron ,vitamins containing food .
If Lactogen is a must, Let it be a demand feeding .
YOu have to hold baby upright so as to take out swallowed air byburping,hicupps,yawning. This will prevent vomitting.
Top feed has to be supplimented by vitamin ?meneral drops.
Cleaning of bottles is of prime impoetance.
Answered: Mon, 13 Jun 2011
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor